# SDR AALA2009052900018

- Difficulty date: May 29, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - LOWER AFT FUSELAGE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LOWER AFT FUSELAGE EMERGENCY LIGHT.
